# SDR SWIA972510

- Difficulty date: April 17, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 7,332 hours, 6,640 cycles
- Engine: Ge CF343B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Cable
- Condition: Out Of Adj
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AT TAKEOFF N1 SETTING NOTICED HIGHER THAN NORMAL ITT TEMPS ON RIGHT ENGINE.  ALSO AT GROUND IDLE, NOTICED HIGHER THAN NORMAL N1 SPEEDS AT 28 PERCENT.  ADJUSTED RIGHT ENGINE VG ACTUATOR FEED BACK CABLE IAW 72-00-00 SPECIAL PROCEDURE 07.  RAN CHECK A/C, ALL RAN NORMAL.
